# SDR A6WA200940696

- Difficulty date: October 16, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N408AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7568
- Aircraft time: 19,148 hours, 17,294 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 559
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE BULKHEAD AT FS 559.0, LBL 18.0 CRACK AT CAP ANGLE LOCATION PRESSURE BULKHEAD AT FS 559, LBL 18.0.  REPAIRED IAW REO 601R-53-41-260, REV D.  (K)
